# SDR 9JLA2022071923497

- Difficulty date: July 11, 2022
- Submitted: July 19, 2022
- Operation: Air carrier
- Aircraft: N827JN
- Make and model: Cessna 560XL
- Aircraft serial: 5605223
- Aircraft time: 3,289 hours, 2,583 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Ahrs
- Part number: 1421851100
- Part serial: 2344
- Condition: Failed
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW REPORTED THAT THE HEADING AND ATTITUDE ON PDF2 FAILED ON CLIMB OUT FROM AIRPORT. SELECTED HDG&ATT REV. AUTOPILOT WOULD NOT ENGAGE DUE TO LACK OF AHRS INPUT. THE BASE MAINTENANCE TEAM TROUBLESHOT AND FOUND THE NO2 AHRS HAD FAILED. IT WAS REMOVED AND REPLACED WITH A SERVICEABLE UNIT. OPS CHECKS WERE SATISFACTORY AND THE AIRCRAFT WAS RETURNED TO SERVICE.
